Open Access

On $C^*$-algebras determined uniquely by dual space


Full Text

Coming Soon.





Article Information

TitleOn $C^*$-algebras determined uniquely by dual space
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 3, 298-305
MathSciNet MR2179886
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

Yuri Savchuk, On $C^*$-algebras determined uniquely by dual space, Methods Funct. Anal. Topology 11 (2005), no. 3, 298-305.


BibTex

@article {MFAT300,
    AUTHOR = {Savchuk, Yuri},
     TITLE = {On $C^*$-algebras determined uniquely by dual space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {3},
     PAGES = {298-305},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=300},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues